# SDR AWXA200100545

- Difficulty date: September 6, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 62,268 hours, 24,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N5113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - C8 CK - C - CORROSION FOUND ON TOP CAP OF FLOORBEAM AT BS 377, LBL 15 TO LBL 60, BEYOND SRM ALLOWABLE LIMITS.  MAINTENANCE REMOVED DAMAGED SECTION OF FLOORBEAM UPPER CAP, FABRICATED REPAIR PARTS AND INSTALLED IAW AWA ER 19-5311-01269-DL4.
